# SDR YENA200422

- Difficulty date: April 6, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 1270
- Aircraft time: 14,779 hours, 6,202 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1263A000003
- Part serial: 01217
- Condition: Seized
- Location: Nr 1
- Part time: 10,986 hours, 5,003 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF AT LGB, ON CLIMB SMELL AND VISIBLE INDICATION OF SMOKE IN CABIN PASSING THRU 10K/FT. AIR TURN BACK TO LGB.  FOUND LT NR 1 PACK AIR CYCLE MACHINE SEIZED PER TSM 26-15-00-810-804. REMOVED & REPLACED NR 1 AIR CYCLE MACHINE IAW AMM 21-52-21. LEAK CK & OPS CK OK.
